# SDR REXA201100593

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 24,451 hours, 21,742 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

YAW DAMPNER MOVES RUDDER IN FLIGHT.  REMOVED AND REPLACED NR 1 YD ACTUATOR IAW CRJ AMM 22-22-01, OP CHECK GOOD OK FOR SERVICE.  REPEAT FROM 9/19/11.
